# SDR DALA2018082805321

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 64,644 hours, 27,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Pax Door Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 80KTS, HAD A LEFT AFT CABIN DOOR LIGHT.  AIRCRAFT RETURNED TO THE GATE. ADJUSTED MECHANICAL LINKAGE FOR THE SWITCH MECHANISM IAW AMM.
